MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PACEMAKER PACK

Medline Industries, LP MEDLINE; DBD-PACEMAKER PACK
Catalog Number DYNJ62085C
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that medline pacemaker pack opened for procedure on (b)(6) 2024 contained contaminated raytec x-ray 4x4s.
 
Additional Manufacturer Narrative
The account reported finding contaminated raytec x-ray 4x4s in a pacemaker pack opened for procedure, and the product never reached patient.A photo was received for investigation; the photo shows the gauze, no other pack contents can be seen, and the first photo shows a tan/brown particulate on top of it, while the second photo shows the same particulate on the gauze and staining from the particulate on the second piece of gauze.Medline reviewed finished good production records and finished good pack build, and no non-conformances or pack build issues were noted that would have contributed to the reported issue.Based on the complaint details, photo evaluation and investigation, medline confirmed the reported issue; unfortunately, based on the information in this complaint, a true root cause could not be determined as the original source of the particulate cannot be identified, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PACEMAKER PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50667397
Report Number1417592-2026-33551
Device Sequence Number10158592
Product Code OEZ
UDI-Device Identifier40195327476541
UDI-Public40195327476541
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ62085C
Device Lot Number24DMH024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown